# SDR ABXA000105

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912372505
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN FRAME CRACKED AT STA 756 RIGHT.  REPLACED MAIN FRAME IAW DC9 SRM 51-30-1, 51-30-2, AND 51-30-5.
